# SDR SWAA2014010223701

- Difficulty date: December 28, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 27,034 hours, 15,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW EXIT LIGHT BROKEN.  R & R LIGHT IAW AMM.
